# SDR AALA20170207009

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 9,514 hours, 3,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT ON FIRST CLASS GALLEY WALL HAS A DETACHED LENS COVER. REMOVED AND REPLACED LIGHT ASSEMBLY IAW ESO 60458. OPERATIONAL CHECK GOOD.
